# SDR 2007UALA04377

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 55,168 hours, 20,172 cycles
- Engine: Pwa PW2037
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE BORE OF THE NR 4 AFT TORQUE LINK FWD ATTACH POINT.
